# SDR ASOA20120413057

- Difficulty date: April 4, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 940
- Aircraft time: 18,622 hours, 10,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725025
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR L ANGLE AT FRAME 23 RT CORROSION AT NUT PLATE MARKET IN RED. FABRICATED AND INSTALLED NEW ANGLE.
